# SDR 128101132006

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N481QS
- Make and model: Gulstm GIV
- Aircraft serial: 1281
- Aircraft time: 9,421 hours, 4,480 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 7004609925
- Part serial: 90110350
- Condition: Failed
- Location: Cockpit
- Part time: 9,421 hours, 4,480 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH, BOTH FGC'S FAILED, AUTO THROTTLES INOP.  AIRCRAFT PITCHED DOWN.
